# SDR C2XA07BT012

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 15,225 hours, 11,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 2312 - SMELLED BURNING ODOR 20 MINUTES AND 5 MINUTES BEFORE LANDING.  NO SMOKE OBSERVED.  FLT ATTENDANT SMELLED IT FIRST IN FWD CABIN.  INSP COCKPIT AREA OVERHEAD PANELS, SIDE WALL PANELS UNDER COCKPIT FOORS RAN BOTH ENGINES AT MAX POWER WITH ENGINE BLEEDS ON.  INSP LEFT/RIGHT RELAY SUPPORTS AND LEFT/RIGHT WINDSHIELD HEAT CONTROLLERS AND LEFT/RIGHT DISTRIBUTION CONTACTERS BELOW FLIGHT ATTENDANT SEAT.  NO FAULT FOUND.
